# SDR AWXA200200012

- Difficulty date: December 28, 2001
- Submitted: January 10, 2002
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 49,505 hours, 31,196 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654688268
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - "C" - DURING C-15 CHECK MAINTENANCE FOUND FUSELAGE SKIN CHAFED BELOW R/H HORIZONTAL STABILIZER APPROXIMATELY 50" AFT OF STABILIZER LEADING EDGE BS 1133. MAINTENANCE BLENDED CHAFED AREA OF SKIN AND PERFORMED MATERIAL THICKNESS MEASUREMENT FINDING MATERIAL LOSS OUT OF LIMITS PER B737-300 SRM 53-00-01, PG 101-109. REMOVED 14 RIVITS AND CUTOUT DAMAGED AREA OF SKIN, FABRICATED FILLER AND DOUBLER AND INSTALLED REPAIR IAW B737-300 SRM 51-40-02, PG 201-203.
